MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-1110-C
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Wireless Communication Problem (3283)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Movement Disorder (4412); Insufficient Information (4580)
Date of Event 07/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient was experiencing difficulty establishing communication between the remote control and the implantable pulse generator (ipg), which led to symptoms of slowed movement.Throughout the day, there was no improvement, and the patient was later admitted to the emergency room due to a choking incident.It was discovered that the stimulation had inadvertently been turned off; therefore, the stimulation was reactivated after which the patient immediately became more responsive.The patient is expected to make a full recovery.The device will not return for analysis as it remains implanted.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient was experiencing difficulty establishing communication between the remote control and the implantable pulse generator (ipg), which led to symptoms of slowed movement and weakness.Throughout the day, there was no improvement, and the patient was later admitted to the emergency room due to a choking incident.It was discovered that the stimulation had inadvertently been turned off; therefore, the stimulation was reactivated after which the patient immediately became more responsive.The patient is expected to make a full recovery.The device will not return for analysis as it remains implanted.Additional information was received indicating that, based on the physician's assessment, the choking episode is considered part of the patients disease progression.
 
Additional Manufacturer Narrative
Correction to the initial mdr in blocks b5 and h6.

Brand Name
VERCISE?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22638313
Report Number3006630150-2025-05912
Device Sequence Number21216912
Product Code NHL
UDI-Device Identifier08714729820758
UDI-Public(01)08714729820758(17)170204(10)17651144
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/04/2017
Device Model NumberDB-1110-C
Device Catalogue NumberDB-1110-C
Device Lot Number17651144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date08/28/2025
Date Device Manufactured02/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age54 YR
Patient SexMale